MAUDE Adverse Event Report: ZIMMER TMT TRABECULAR METAL PS MONOBLOCK TIBIAL COMPONENT: YELLOW, SIZE 3 C-D, 10MM; PROSTHESIS, KNEE

ZIMMER TMT TRABECULAR METAL PS MONOBLOCK TIBIAL COMPONENT: YELLOW, SIZE 3 C-D, 10MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Noise, Audible (3273)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Swelling (2091); Limited Mobility Of The Implanted Joint (2671)
Date of Event 03/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: nexgen complete knee solution, trabecular metal standard primary patella, catalog#: 00587806529, lot#: 63622755, femur trabecular metal posterior stabilized (ps) standard porous, catalog#: 42500805801, lot#: 62789560.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a study patient underwent left total knee arthroplasty.Subsequently, at the two year clinical study visit, the patient reported severe pain, taking daily nsaids, decrease in range of motion, and dissatisfaction.No revisions or adverse events were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, g4, g7, h1, h2, h3, h6, h10.No product was returned as it remains implanted, therefore visual and dimensional evaluations could not be performed.The device history records for the item were reviewed for deviations and/ or anomalies with no deviations/ anomalies identified.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Crf report was provided and reviewed by a health care professional.Review of the available records identified the following: no complication was noted during the initial surgery.On march 01, 2018, the patient experienced pain for 2 years and administrating nsaid daily with flexion 92.Also, it was noted patient experiencing swelling, popping, stiffness.No other issue was noted.With the information available a definitive root cause cannot be determined.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TRABECULAR METAL PS MONOBLOCK TIBIAL COMPONENT: YELLOW, SIZE 3 C-D, 10MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key9993050
Report Number3005751028-2020-00038
Device Sequence Number3700323
Product Code MBH
UDI-Device Identifier00889024310247
UDI-Public(01)00889024310247(17)220831(10)63700390
Combination Product (Y/N)N
PMA/510(K) Number
K031462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberN/A
Device Catalogue Number00588605310
Device Lot Number63700390
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/29/2020
Supplement Date Received by Manufacturer07/14/2020
Initial Report FDA Received Date04/23/2020
Supplement Report FDA Received Date07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight82